# SDR 99UAL900179

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN NR 12 GENERATED A SMALL AMOUNT OF SMOKE AND ELECTRICAL ODOR.  OVEN ISOLATED AND SWITCHED OFF BY PULLING CB09 FOR OVEN NR 12.
